I've been on birth control for a few months and very regularly. It's a combination pill and I take it usually with the hour of my scheduled time every day. I never miss a pill. Right at the tail end of my sugar pills I had unprotected sex with my boyfriend and he did not ejaculate in me. It was a mistake, and it makes me nervous seeing as I'm a performer. I then took plan b. It then happened again (stupid I know, once again a mistake) and I took another plan b pill. This happened over the course of 4 days. I continued to take my birth control and started a new pack as soon as sugar pills were done. I'm now a week into the new pack and I'm experiencing cramping under my right hip bone. And I've been cramping and sick and nauceous since I took both pills. But I still worry I am pregnant. Is there a good chance I could be???
You've messed your body up with all the hormones you've forced into it!
You did not need Plan B as you were covered by the Pill.
Plan B is a huge dose of hormone, & should only be used in total emergencies. You are only supposed to use it once in any 1 cycle. It would have been very likely to cause you lots of hormonal symptoms when you took the first dose, but now you have taken two, you can expect hormonal symptoms for weeks to come.
You may bleed, & that bleeding could be spotting, constant, light, or very heavy.
You are likely to experience lots of cramping, mood swings, sore/leaking breasts, back ache, bloating, spots... and any other hormonal symptoms you can think of. No one can say exactly how your body will respond to this overdose of hormones. It's going to be a case of waiting to see
Something similar happened to me when I took Plan B too closely together. However I was not on birth control at the time. I would say there is a very, very low chance that you're pregnant. It's going to take some time for your body to readjust itself after being subjected to all those hormones. Don't panic - take an EPT if it will help ease your mind.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2013 • 1 answer
Posted 25 Jun 2014 • 1 answer
Posted 23 Jul 2014 • 36 answers
Posted 24 Sep 2015 • 1 answer
Posted 1 Oct 2015 • 1 answer